# SDR 95ZZZX1948

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: AN83310
- Condition: Cracked
- Location: Nr 3 Hyd Pump
- Part time: 60,653 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIAMI - ON DESCENT, EXPERIENCED LOSS OF HYDRAULIC FLUID AND PRESSURE, EXECUTED EMERGENCY CHECK LIST.  LANDING MIA WITHOUT INCIDENT.   INSPECTION FOUND ELBOW FITTING CRACKED AT NR 3 ENGINE DRIVEN PUMP.  REPLACED FITTING, SERVICED SYSTEM, CHECKED OKAY ON RUN-UP.  AIRCRAFT RETURNED TO SERVICE.  TOTAL CYCLES, 27,992.
